# SDR ARWA0010306

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,521 hours, 26,859 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: NAS1611112
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 1245Z ON CLIMBOUT HYD SYS QTY LOSS FLUID DOWN TO 5 GALLONS.  HYD EMERGENCY CK LIST COMPLETED, ABNORMAL LANDING CK LIST COMPLIED WITH AND COMPLETED.  FOUND RT AILERON SWIVEL GLAND PORT LEAKING, REPACKED IAW MM 20-60-0 SERVICED FLUIDS IAW MM 12-00-1, OPERATIONAL AND LEAK CHECK IAW 27-11-6.  NO DEFECTS NOTED.
